MathSciNet Relay Station
MathSciNet bibliographic data
MR1284665 (96a:11038) 11F03 (11F11)
Cohn, Harvey Half-step modular equations. Math. Comp. 64 (1995), no. 211, 1267–1285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement